# SDR AALA202201180655

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737*
- Aircraft serial: 33344
- Aircraft time: 13,365 hours, 5,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT BELOW SEAT 13C HANGING BY THE WIRE. SECURED SEAT 13C ESCAPE PATH LIGHT,
